I thought there was a post about
Armour and headaches. I can't remember who
posted it but I did want to say that I take Armour and have never had headaches
but I did go googling and found the following info:
Q: Are there any side affects associated with Armour Thyroid?
A: Side effects from Armour Thyroid include: headaches, fatigue, changes in weight, nausea, vomiting, diarrhea, rash, and itching. These have been reported as possible side effects. If you notice any of these or other strange symptoms, be sure to contact your health care provider. For more information you can go to http://www.everydayhealth.com/drugs/armour-thyroid.
So you may want to call your doctor. Or maybe start with a lower dose and work up. I
know some doctors recommend starting with a quarter of the dose and increasing it by
a quarter every 7 to 10 days.
Does anyone else have trouble with double spacing on their replies and how can I get out
of it???? It's very random.